question-icon

Suggest treatment for high blood pressure

default
Posted on Wed, 13 May 2015
Question: I have been taking high blood pressure meds for 30 years it was so hard to control Thst the Dr put me on labels lol 200 mg two in the am and one pill at night it has kept it. Under control my ? Is I just moved to a new area new doctor she cut the dosage in half so I would take one tab in the small and on I thr pm I went to Walmart five hours later and my BP was 133:/94 I told the dr she said that was fine I don't agree that us why I ordered this natural med.
doctor
Answered by Dr. Senduran Narayanasamy (2 hours later)
Brief Answer:
Explained

Detailed Answer:
Hello there

Thank you for asking healthcaremagic.

I have gone through the query and understood your concern.

In my opinion your new doctor has done nothing wrong.

Your doctor has cut the dosage to half to check whether your BP can be controlled with lower doses of labetalol.The BP reading you mentioned is also within acceptable limit.

Labetalol in the elderly people may get accumulated in the body due to poor excretion and preexisting heart/kidney dysfunction,especially at higher daily dose and thus may cause heart conduction problems like bradycardia and hypotension.

Hope this answers your query.Further queries are welcome.

Regards







Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Senduran Narayanasamy

General & Family Physician

Practicing since :2011

Answered : 407 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for high blood pressure

Brief Answer: Explained Detailed Answer: Hello there Thank you for asking healthcaremagic. I have gone through the query and understood your concern. In my opinion your new doctor has done nothing wrong. Your doctor has cut the dosage to half to check whether your BP can be controlled with lower doses of labetalol.The BP reading you mentioned is also within acceptable limit. Labetalol in the elderly people may get accumulated in the body due to poor excretion and preexisting heart/kidney dysfunction,especially at higher daily dose and thus may cause heart conduction problems like bradycardia and hypotension. Hope this answers your query.Further queries are welcome. Regards